# SDR AALA202107029005

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 24,917 hours, 10,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER FALLEN OFF AT 18C. RE-SECURED EXIT LIGHT COVER AT SEAT 18C IAW MM 33-50-00.
